RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 1(265), Pages 35–55 (Mi umn1761)  

This article is cited in 1 scientific paper (total in 1 paper)

Some open questions in the theory of program schemes and dynamic logics

A. J. Kfoury, A. P. Stolboushkin, P. Urzyczyn


Full text: PDF file (1513 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:1, 43–68

Bibliographic databases:

UDC: 519.49
MSC: 65T50, 68N15, 68N17
Received: 19.10.1987

Citation: A. J. Kfoury, A. P. Stolboushkin, P. Urzyczyn, “Some open questions in the theory of program schemes and dynamic logics”, Uspekhi Mat. Nauk, 44:1(265) (1989), 35–55; Russian Math. Surveys, 44:1 (1989), 43–68

Citation in format AMSBIB
\Bibitem{KfoStoUrz89}
\by A.~J.~Kfoury, A.~P.~Stolboushkin, P.~Urzyczyn
\paper Some open questions in the~theory of program schemes and dynamic logics
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 1(265)
\pages 35--55
\mathnet{http://mi.mathnet.ru/umn1761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=997683}
\zmath{https://zbmath.org/?q=an:0678.68007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44...43K}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 1
\pages 43--68
\crossref{https://doi.org/10.1070/RM1989v044n01ABEH002007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CD32200003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1761
  • http://mi.mathnet.ru/eng/umn/v44/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.J. Kfoury, A.P. Stolboushkin, “An Infinite Pebble Game and Applications”, Information and Computation, 136:1 (1997), 53  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:344
    Full text:120
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019